# SDR SB05167

- Difficulty date: December 12, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Reads Low
- Location: Passenger Cabin
- Part time: 40,682 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD LEFT SLIDE ASSEMBLY PRESSURE VESSEL WAS FOUND TO BE BELOW LIMITS.  MAINTENANCE REPLACED THE LEFT FORWARD SLIDE ASSEMBLY.  OK FOR SERVICE.
